Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

Electronic Journal of Statistics is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

Top downloads over the last seven days

Semiparametric inference of competing risks data with additive hazards and missing cause of failure under MCAR or MAR assumptionsLaurent Bordes, Jean-Yves Dauxois, and Pierre JolyVolume 8 (2014)
Regularized k-means clustering of high-dimensional data and its asymptotic consistencyWei Sun, Junhui Wang, and Yixin FangVolume 6 (2012)
Sparse permutation invariant covariance estimationAdam J. Rothman, Peter J. Bickel, Elizaveta Levina, and Ji ZhuVolume 2 (2008)
The adaptive and the thresholded Lasso for potentially misspecified models (and a lower bound for the Lasso)Sara van de Geer, Peter Bühlmann, and Shuheng ZhouVolume 5 (2011)
Gaussian copula marginal regressionGuido Masarotto and Cristiano VarinVolume 6 (2012)
  • ISSN: 1935-7524 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007 --
  • Access: Open access
  • Euclid URL: http://projecteuclid.org/ejs